# SDR DLM88100746

- Difficulty date: March 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 53,542 hours, 40,157 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 34ED, RED SEAT ROW EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. RE-TERMINATED PLUG MALE END.  OPS CHECK OF LIGHTS NOW OK.
